Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS State College, PA

May 27, 2015Adams County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2015, 1:50 PM EDT for Adams County, York County, Pennsylvania. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 1:50 PM EDT (17:50 UTC)
Expired
May 27, 2015, 2:45 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:55 PM EDTTSTM WND DMG5 E Gettysburg, PATREES DOWN AND UPROOTED ALONG ROUTE 30.
May 27, 2:15 PM EDTTSTM WND DMGThomasville, PALARGE TREES DOWN NEAR ROUTE 30

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:54 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS51 KCTP 271750
SVRCTP
PAC001-133-271845-
/O.NEW.KCTP.SV.W.0030.150527T1750Z-150527T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
150 PM EDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 245 PM EDT

* AT 149 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR NEW OXFORD...AND MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YORK...HANOVER...WEIGELSTOWN...GETTYSBURG...PARKVILLE...RED LION...
  SPRY...DALLASTOWN...HAMPTON...SHILOH...EAST YORK...
  STONYBROOK-WILSHIRE...WEST YORK...LITTLESTOWN...CODORUS...
  GRANTLEY...TYLER RUN-QUEENS GATE...MCSHERRYSTOWN...MANCHESTER AND
  HALLAM.

THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 6 TO 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3993 7722 4013 7674 4010 7669 4006 7666
      4004 7657 4005 7654 4002 7653 4000 7650
      3972 7675 3972 7723
TIME...MOT...LOC 1749Z 243DEG 29KT 3986 7710 

$$

JUNG
1 follow-up statement
756 
WWUS51 KCTP 271815
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT WED MAY 27 2015

PAC001-271823-
/O.CAN.KCTP.SV.W.0030.000000T0000Z-150527T1845Z/
ADAMS PA-

215 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3983 7700 3985 7696 3989 7698 3992 7697
      3997 7699 4002 7699 4013 7674 4011 7670
      4006 7666 4004 7657 4005 7654 4002 7653
      4000 7650 3972 7675 3972 7700
TIME...MOT...LOC 1813Z 243DEG 29KT 3995 7687 

$$

PAC133-271845-
/O.CON.KCTP.SV.W.0030.000000T0000Z-150527T1845Z/
YORK PA-
215 PM EDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL YORK COUNTY...

AT 213 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR YORK AIRPORT...MOVING NORTHEAST AT
35 MPH.

LOCATIONS IMPACTED INCLUDE...
YORK...HANOVER...WEIGELSTOWN...PARKVILLE...RED LION...SPRY...
DALLASTOWN...SHILOH...EAST YORK...STONYBROOK-WILSHIRE...WEST YORK...
CODORUS...GRANTLEY...TYLER RUN-QUEENS GATE...MANCHESTER...HALLAM...
EMIGSVILLE...WRIGHTSVILLE...SPRING GROVE AND GLEN ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3983 7700 3985 7696 3989 7698 3992 7697
      3997 7699 4002 7699 4013 7674 4011 7670
      4006 7666 4004 7657 4005 7654 4002 7653
      4000 7650 3972 7675 3972 7700
TIME...MOT...LOC 1813Z 243DEG 29KT 3995 7687 

$$

CERU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:21 PM EDT, 29 minutes earlier.

Area forecast discussion, May 27, 1:21 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT WED MAY 27 2015

.SYNOPSIS...
HIGH PRESSURE AT THE SFC AND ALOFT WILL REMAIN ANCHORED JUST OFF
THE EAST COAST THROUGH THE END OF THIS WEEK. A COLD FRONT WILL
LIKELY PUSH ACROSS THE REGION SATURDAY NIGHT OR SUNDAY...THEN
STALL JUST SOUTH OF THE STATE EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH 227 ISSUED FOR THE SOUTHEAST CORNER OF
THE FORECAST AREA THROUGH THIS EVENING. ALONG WITH THE SEVERE
POTENTIAL...TRAINING OF ECHOES WITH ABUNDANT PRECIPITABLE WATER
MAY LEAD TO FLOODING ISSUES INTO THE EVENING.

WEST OF THIS AREA...THUNDERSTORM THREAT HAS DIMINISHED WITH A FEW
SHOWERS POSSIBLE THROUGH THE AFTERNOON.

IN GENERAL...THIS WILL NOT BE THE TYPE OF RAIN NEEDED TO BREAK US
OUT OF THE RECENT DRY SPELL. CONSALL MDL BLENDED QPF SUGGESTS AVG
RAINFALL WILL RANGE FROM SPOTTY AMTS OF JUST A FEW HUNDREDTHS OVR
THE CENTRAL MTNS...TO ARND A QUARTER INCH ACROSS THE LOWER SUSQ
VALLEY. HIGHER RES...CONVECTION ALLOWING MDLS INDICATE LOCAL AMTS
ARND AN INCH FROM TSRA THIS AFTN ACROSS THE SE COUNTIES.

MCLDY SKIES WILL HOLD TEMPS DOWN A BIT...BUT CONSALL STILL
SUGGESTS HIGH TEMPS BTWN THE U70S-L80S...SEVERAL DEG ABV NORMAL
FOR LATE MAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
SOUTHERLY LL JET AND ASSOC PLUME OF HIGHEST PWATS/INSTABILITY WILL
SHIFT EAST OF THE REGION BY THIS EVENING. THUS...EXPECT A DRY
NIGHT FOR MOST OF CENTRAL PA. A WEAK COLD FRONT PUSHING INTO NW PA
COULD SUPPORT AN ISOLD SHRA LATE TONIGHT OVR THE CENTRAL/NORTHERN
COUNTIES.

THE WEAK COLD FRONT WILL BE THE FOCUS FOR AN POSSIBLE ISOLD
SHRA/TSRA ACROSS SOUTHERN PA ON THURSDAY. OTHERWISE...EXPECT FAIR
AND LESS HUMID CONDS...AS NW FLOW IN WAKE OF FRONT ADVECTS A LOWER
PWAT AIR MASS INTO PA. UNDER MSUNNY SKIES...ENS MEAN 8H TEMPS
ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S NW MTNS...TO THE M/U80S
ACROSS THE LOWER SUSQ VALLEY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AFTER A BRIEF RESPITE FROM THE HUMIDITY THU/THU NIGHT...MED RANGE
GUIDANCE SIGNALS A RETURN TO SUMMERLIKE WX FRIDAY/SATURDAY...WITH
00Z GEFS SHOWING ANOMALOUS 500MB HGTS AND SFC PRES OFF THE E
COAST. DEVELOPING SOUTHERLY FLOW WILL DRAW AN INCREASINGLY
HUMID/UNSTABLE AIR MASS INTO THE AREA FRIDAY...WHICH MAY SUPPORT
SCT DIURNALLY-DRIVEN PM CONVECTION. HOWEVER...A BETTER CHC OF
SHRA/TSRA COMES LATE SATURDAY WITH APPROACH OF A COLD FRONT. SOME
MDL TIMING ISSUES WITH HOW FAST COLD FRONT PUSHES THRU SAT
NIGHT/SUNDAY. HOWEVER...FAIRLY STRONG SIGNAL FROM ALL MDL DATA
THAT THE FIRST COUPLE DAYS OF JUNE /MON AND TUE/ WILL BE COOL AND
PERHAPS SHOWERY...WITH FRONT STALLING OUT SOUTH OF PA AND
POTENTIAL OF OVERRUNNING RAIN/SHOWERS.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
A SUMMER-TIME PATTERN WILL PERSIST THROUGH THE WEEK.

THE HUMID CONDS...HAVE LEAD TO MVFR CIGS AND VSBYS...WHICH WILL
PERSIST THROUGH THE MORNING HOURS...ESP LOWER SUSQ ZONES.

CHANCES FOR SHOWERS/ISOLATED TSTMS PEAK ACROSS WESTERN HALF OF
CWA BETWEEN THROUGH 18Z...AND SLIDE EASTWARD AFTER 16Z.

OUTLOOK...

WED...PATCHY A.M. MVFR FOG/BR. SCT SHOWERS/TSTMS.

THU-FRI...PATCHY A.M. MVFR FOG/BR. ISOLD P.M. TSTMS.

SAT...PATCHY A.M. MVFR FOG/BR. SCT-NMRS P.M TSTMS W/COLD FROPA.

SUN...MVFR CIGS POSS NW. OTHERWISE MAINLY VFR IN SCT SHOWERS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR/TYBURSKI
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/GARTNER/RXR
Hazardous weather outlook, May 27, 1:15 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
115 PM EDT WED MAY 27 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-
281715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
115 PM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM IS POSSIBLE THROUGH
THE AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ042-051>053-056>059-063>066-281715-
SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
115 PM EDT WED MAY 27 2015

...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 27, 12:52 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1252 PM EDT WED MAY 27 2015

PAZ042-046-053-271715-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
1252 PM EDT WED MAY 27 2015

...STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 115 PM EDT...

AT 1251 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW ALBANY TO NEAR IOLA...AND MOVING
NORTHEAST AT 35 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JAMISON CITY...WALLER...CENTRAL...BIGGERTOWN...RICKETTS GLEN STATE
PARK AND DUSHORE.

LAT...LON 4151 7623 4132 7631 4125 7632 4112 7663
      4113 7663 4154 7638 4155 7636 4154 7622
TIME...MOT...LOC 1651Z 238DEG 32KT 4152 7635 4118 7658

JUNG
Special weather statement, May 27, 12:59 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT WED MAY 27 2015

PAZ057-063>065-271730-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-
1259 PM EDT WED MAY 27 2015

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...YORK...DAUPHIN...AND
ADAMS COUNTIES UNTIL 130 PM EDT...

AT 1259 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MECHANICSBURG TO NEAR GETTYSBURG...AND
MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LOWER ALLEN...COLONIAL PARK...PROGRESS...
MECHANICSBURG...CAMP HILL...GETTYSBURG...NEW CUMBERLAND...
LINGLESTOWN...ENOLA...STEELTON...LEMOYNE...HUMMELSTOWN...HAMPTON...
PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON...VALLEY GREEN AND
WORMLEYSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 232 TO 249.
 INTERSTATE 81 BETWEEN MILE MARKERS 58 AND 61...AND FROM MILE MARKERS
63 TO 81.
 INTERSTATE 83 FROM MILE MARKERS 32 TO 50.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

LAT...LON 3982 7730 4027 7703 4045 7667 4038 7664
      3989 7693
TIME...MOT...LOC 1659Z 240DEG 21KT 4024 7699 3987 7722

JUNG
Special weather statement, May 27, 1:04 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT WED MAY 27 2015

PAZ036-064-271730-
FRANKLIN PA-ADAMS PA-
104 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...AND ADAMS COUNTIES
UNTIL 130 PM EDT...

AT 103 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROUZERVILLE...MOVING NORTHEAST AT 25 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...GETTYSBURG...LITTLESTOWN...CARROLL VALLEY...WAYNE
HEIGHTS...BONNEAUVILLE...LAKE HERITAGE...ROUZERVILLE...CASHTOWN...
ORRTANNA...BIGLERVILLE...ARENDTSVILLE...FAIRFIELD...MCKNIGHTSTOWN...
TWO TAVERNS...GETTYSBURG COLLEGE...GETTYSBURG NATIONAL MILITARY PARK
AND LIBERTY MOUNTAIN RESORT.

LAT...LON 3974 7766 3996 7723 3972 7708 3972 7766
TIME...MOT...LOC 1703Z 240DEG 21KT 3970 7753

JUNG
Special weather statement, May 27, 1:26 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT WED MAY 27 2015

PAZ057-063-065-066-271800-
CUMBERLAND PA-YORK PA-DAUPHIN PA-LANCASTER PA-
126 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
AND LANCASTER COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SIDDONSBURG...MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LOWER ALLEN...HERSHEY...COLONIAL PARK...ELIZABETHTOWN...
PROGRESS...MECHANICSBURG...MIDDLETOWN...CAMP HILL...PALMYRA...NEW
CUMBERLAND...LINGLESTOWN...STEELTON...LEMOYNE...HUMMELSTOWN...
PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON AND VALLEY GREEN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 233 TO 258.
 INTERSTATE 81 FROM MILE MARKERS 68 TO 81.
 INTERSTATE 83 FROM MILE MARKERS 27 TO 50.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN...AND MINOR FLOODING
MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY.

&&

LAT...LON 4008 7708 4020 7706 4043 7666 4012 7654
      4000 7700
TIME...MOT...LOC 1726Z 237DEG 25KT 4012 7696

JUNG
Special weather statement, May 27, 1:29 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
129 PM EDT WED MAY 27 2015

PAZ064-065-271800-
YORK PA-ADAMS PA-
129 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL
200 PM EDT...

AT 128 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GETTYSBURG...MOVING NORTHEAST AT 30 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANOVER...GETTYSBURG...PARKVILLE...HAMPTON...LITTLESTOWN...
MCSHERRYSTOWN...LAKE MEADE...PENNVILLE...BONNEAUVILLE...NEW OXFORD...
EAST BERLIN...LAKE HERITAGE...ABBOTTSTOWN...YORK SPRINGS...
HEIDLERSBURG...HUNTERSTOWN...FAIRFIELD...TWO TAVERNS...GETTYSBURG
COLLEGE AND GETTYSBURG NATIONAL MILITARY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE LOCALLY HEAVY RAINFALL...AND MINOR FLOODING
MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 3980 7738 4005 7705 3972 7684 3972 7734
TIME...MOT...LOC 1728Z 237DEG 25KT 3978 7729

JUNG
Special weather statement, May 27, 1:44 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT WED MAY 27 2015

PAZ058-271815-
SCHUYLKILL PA-
144 PM EDT WED MAY 27 2015

...SPECIAL WEATHER STATEMENT...

AT 144 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MINERSVILLE...MOVING NORTHEAST AT 50 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ST. CLAIR AND RENNINGERS AROUND 150 PM EDT.
  SHENANDOAH...FRACKVILLE AND ORWIGSBURG AROUND 155 PM EDT.
  MAHANOY CITY...MCKEANSBURG AND LOCUST LAKE STATE PARK AROUND 200 PM
EDT.
  TAMAQUA...TUSCARORA AND GRIER CITY-PARK CREST AROUND 205 PM EDT.
  MCADOO AND HOMETOWN AROUND 210 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROCKTON...KELAYRES...
LANDINGVILLE...SCHUYKILL COUNTY AIRPORT AND PENN STATE SCHUYLKILL.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 111 TO 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4053 7626 4066 7642 4068 7641 4092 7609
      4091 7600 4080 7587 4077 7582
TIME...MOT...LOC 1744Z 230DEG 41KT 4065 7627

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:04 PM EDTSpecial Weather StatementCTPFranklin26 min
May 27, 12:14 PM EDTSpecial Weather StatementCTPDauphin31 min
May 27, 12:18 PM EDTSpecial Weather StatementCTPSullivan27 min
May 27, 12:29 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York31 min
May 27, 12:52 PM EDTSpecial Weather StatementCTPSullivan23 min
May 27, 12:59 PM EDTSpecial Weather StatementCTPAdams31 min
May 27, 1:01 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin119 min
May 27, 1:04 PM EDTSpecial Weather StatementCTPAdams26 min
May 27, 1:26 PM EDTSpecial Weather StatementCTPDauphin34 min
May 27, 1:29 PM EDTSpecial Weather StatementCTPAdams31 min
May 27, 1:42 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York48 min
May 27, 1:44 PM EDTSpecial Weather StatementCTPSchuylkill31 min
May 27, 2:33 PM EDTSevere Thunderstorm WarningCTPLancaster, York42 min
May 27, 2:39 PM EDTSpecial Weather StatementCTPSchuylkill36 min
May 27, 2:56 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon34 min
May 27, 3:21 PM EDTSpecial Weather StatementCTPLancaster39 min
May 27, 3:36 PM EDTSpecial Weather StatementCTPBerks24 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.